CaltechAUTHORS
  A Caltech Library Service

Connectedness of the Isospectral Manifold for One-Dimensional Half-Line Schrödinger Operators

Gesztesy, Fritz and Simon, Barry (2004) Connectedness of the Isospectral Manifold for One-Dimensional Half-Line Schrödinger Operators. Journal of Statistical Physics, 116 (1-4). pp. 361-365. ISSN 0022-4715. doi:10.1023/B:JOSS.0000037217.89500.b3. https://resolver.caltech.edu/CaltechAUTHORS:20170801-075355675

[img] PDF - Submitted Version
See Usage Policy.

116kB

Use this Persistent URL to link to this item: https://resolver.caltech.edu/CaltechAUTHORS:20170801-075355675

Abstract

Let V_0 be a real-valued function on [0,∞) and V ∈ L^1 ([0,R]) for all R > 0 so that H(V_0)=− d^2/dx^2+V_0 in L^2([0,∞)) with u(0)=0 boundary conditions has discrete spectrum bounded from below. Let M(V_0) be the set of V so that H(V) and H(V_0) have the same spectrum. We prove that MM (V_0) is connected.


Item Type:Article
Related URLs:
URLURL TypeDescription
https://doi.org/10.1023/B:JOSS.0000037217.89500.b3DOIArticle
https://link.springer.com/article/10.1023/B:JOSS.0000037217.89500.b3PublisherArticle
http://rdcu.be/uEXZPublisherFree ReadCube access
https://arxiv.org/abs/math/0307007arXivDiscussion Paper
ORCID:
AuthorORCID
Simon, Barry0000-0003-2561-8539
Additional Information:© 2004 Plenum Publishing Corporation. Received June 27, 2003; accepted August 20, 2003. B.S. is supported in part by NSF Grant DMS-0140592.
Funders:
Funding AgencyGrant Number
NSFDMS-0140592
Subject Keywords:Isospectral sets of potentials; half-line Schrödinger operators; inverse problems.
Issue or Number:1-4
DOI:10.1023/B:JOSS.0000037217.89500.b3
Record Number:CaltechAUTHORS:20170801-075355675
Persistent URL:https://resolver.caltech.edu/CaltechAUTHORS:20170801-075355675
Official Citation:Gesztesy, F. & Simon, B. Journal of Statistical Physics (2004) 116: 361. https://doi.org/10.1023/B:JOSS.0000037217.89500.b3
Usage Policy:No commercial reproduction, distribution, display or performance rights in this work are provided.
ID Code:79657
Collection:CaltechAUTHORS
Deposited By: Ruth Sustaita
Deposited On:01 Aug 2017 15:25
Last Modified:15 Nov 2021 17:49

Repository Staff Only: item control page